Items for Day, Stuart

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Day, Stuart and Taheri, Ali (2018) Semigroup asymptotics, Funk-Hecke identity and the Gegenbauer coefficients associated with the spherical Laplacian. Rocky Mountain Journal of Mathematics, 48 (3). pp. 791-817. ISSN 0035-7596

Day, Stuart and Taheri, Ali (2017) A class of extremising sphere-valued maps with inherent maximal tori symmetries in SO(n). Boundary Value Problems, 2017 (187). ISSN 1687-2770

This list was generated on Wed Oct 24 07:17:42 2018 BST.